# SDR QXEA9600111

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CENTER SEAT TRACK HAS CORROSION UNDER WARDROBE FLOOR, CORROSION NOTED DURING C-CHECK.  NEW SEAT TRACK INSTALLED IAW SRM.
